# SDR 99UAL900097

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO BIRD STRIKE. *S/D* BIRD STRIKE CAUSED RIGHT ENGINE DAMAGE.  REPLACED FAN BLADE SET AND NOSE COWL.  BORESCOPED 6TH STAGE BLADES, CHECKED OK.  ACCOMPLISHED VIBRATION SURVEY, CHECKED OK.
